2019
Том 71
№ 8

All Issues

On the Levy-Baxter theorems for shot-noise fields. III

Buldygin V. V., Mel'nik V. M.

Full text (.pdf)


Abstract

We establish sufficient conditions for singularity of distributions of shot-noise fields with response functions of a certain form.

English version (Springer): Ukrainian Mathematical Journal 51 (1999), no. 2, pp 281-285.

Citation Example: Buldygin V. V., Mel'nik V. M. On the Levy-Baxter theorems for shot-noise fields. III // Ukr. Mat. Zh. - 1999. - 51, № 2. - pp. 251–254.

Full text